CSpace
最小距离固定且优于gilbertvarshamov界的码英文
吴新文
2001
Source Publication数学进展
ISSN1000-0917
Volume30Issue:6Pages:495
Abstract该文构造了一类GF(q)上的码,其中GF(q)为q个元素的有限域.这些码的冗余取到渐进界r(q,n,7)4〖SX(〗17〖〗60〖SX)〗m,此界优于Gilbert-Varshamov存在界r(q,n,7)5m.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40224
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
吴新文. 最小距离固定且优于gilbertvarshamov界的码英文[J]. 数学进展,2001,30(6):495.
APA 吴新文.(2001).最小距离固定且优于gilbertvarshamov界的码英文.数学进展,30(6),495.
MLA 吴新文."最小距离固定且优于gilbertvarshamov界的码英文".数学进展 30.6(2001):495.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吴新文]'s Articles
Baidu academic
Similar articles in Baidu academic
[吴新文]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吴新文]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.